# SDR CALA2017122504604

- Difficulty date: December 25, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 3,525 hours, 1,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT DOES NOT TURN ON.   LENS MISSING AND WIRES EXPOSED.   R & R THE LENS. OPS CHECKED NORMAL.
